Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
*Model.Me

The Pain After 'Tane. Will It Go Or Remain?

Recommended Posts

Hey guys!

I finished my 5 month course of Accutane about 2 weeks ago. I'm pleased with the results, but I'm worried about the joint pain and muscle stiffness. I feel like a 90 year old woman :(

My dermatologist said that the pain should dissipate once I have stopped taking the medication. Does anyone know when the pain will start to fade? I don't want to be complaining for the rest of my life :(

Link to comment
Share on other sites

maybe you should wait some more time

everyone is different

i would try to help you but im still on accutane and didnt had serious joint pain

Link to comment
Share on other sites

4 years post accutane here and the pain remains 24/7 in every joint. See my recenmt update and my story. Worst decision of my life. Joint pain for clear skin - well that's an obvious choice isn't it, trouble is hindsight is a wonderful thing.

Link to comment
Share on other sites

Hi, Sheefa! Good to see you again. :)

*Model.Me, unfortunately, there is no definitive answer we can give you since everybody reacts so differently. I hope your pain fades swiftly. It took me a few months to feel normal again regarding joint pain. It took about a year for the fatigue to finally go away.

Link to comment
Share on other sites

Try and give it some time, hopefully it will go away. Though for some like me it has not 2 yrs on, accutally now have a new problem the ankle.

Anyways, try streching, low impact exercise, you can try some supplements, but if you try fish oil make sure that there is NO cod liver oil in it as it contains Vit A. Give you self some time to recover.

I wish you good luck

Link to comment
Share on other sites

Thanks for your reply guys... We are all too young to be feeling like this - it sucks! :( I just want my normal life back... Before acne, before accutane... Its great to hear that the pain has subsided in some of you... I hate this...I'm going to see my GP about it, I hope it all goes well for you guys + gals <3

Link to comment
Share on other sites

Take a joint supplement and hope it gets better, my joint pain is barely noticeable and I'm an athlete.

Sorry to hear about your pain.

Link to comment
Share on other sites

SClippers, I'm also very active and high impact sports are now almost impossible for me... Did you have pain prior to your supplements and what supplements do you take?

Link to comment
Share on other sites

Try some streching, light exercise. If you want to try suppelements some suffers have had sucess with Vit D, Chelated Magnesium, Hyulorinic Acid w/ msm etc... or just Hyulorinic acid, Gla. Avoiding foods with high content of Vit A. Some have had sucess with Fish oil, though like I stated in the previous post make sure No Cod liver oil as it is loaded with Vit A.

Most importantly give it some time as you were on a harsh drug and it sometimes take a while to recover. Like Siava said it took her a couple of months.

If the pain still continues after a few months or so then I would advise trying to see a physican.

hang in there.

Link to comment
Share on other sites

SClippers, I'm also very active and high impact sports are now almost impossible for me... Did you have pain prior to your supplements and what supplements do you take?

I wouldn't exactly describe it as a pain as it's more along the long of general stiffness. Before engaging in physical activities, now more than ever, I have to actually do a light warm up (jogging) before diving into some dynamic stretches and eventually getting into the sport. If not the stiffness remains, something which I never noticed pre Tane of course lol.

The Joint supplement I have contains Glucosamine, chondroitin & MSM and I felt a vast difference in as little as 2 weeks.

The one thing that's fixable with Accutane sides.

Link to comment
Share on other sites

Second poster said it. Everyone is different. Some people don't get any side-effects on accutane and can handle it with ease, some struggle and have a lot of side-effects.

You just have to give it some time :)

Link to comment
Share on other sites

4 years post accutane here and the pain remains 24/7 in every joint. See my recenmt update and my story. Worst decision of my life. Joint pain for clear skin - well that's an obvious choice isn't it, trouble is hindsight is a wonderful thing.
@Sheefa - what type of accutane brand did you go on?

Link to comment
Share on other sites

had joint pain after heavy exercise, especially after ballin on blacktop. went away about a month after stopped taking accutane. too bad its been like 3 months now and my acne is coming back for a change...but gl

Link to comment
Share on other sites

had joint pain after heavy exercise, especially after ballin on blacktop. went away about a month after stopped taking accutane. too bad its been like 3 months now and my acne is coming back for a change...but gl

Out of curiosity... How much mg of Accutane were you on in your last few months prior to stopping it?

I am conducting some research.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×